# SDR USAA010994

- Difficulty date: August 6, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER TIE CHANNEL CORRODED 1 INCH BY 2 INCHES, BS 1488 S26R. REPLACED STRAP PER SRM 51-10-02.  (M)
